English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Generators of simple Lie algebras. II.

MPS-Authors
/persons/resource/persons234983

Bois,  Jean-Marie
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

bois_generators_2010.pdf
(Any fulltext), 174KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Bois, J.-M. (2010). Generators of simple Lie algebras. II. Forum Mathematicum, 22(3), 525-538. doi:10.1515/FORUM.2010.028.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2384-F
Abstract
There is no abstract available